# SDR DLM88010478

- Difficulty date: March 22, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 43173
- Aircraft time: 28,687 hours, 22,888 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Generator
- Condition: Failed
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND PASSENGER CHEMICAL OXYGEN GENERATOR UNIT FAILED TO FIRE DURING ACTIVATION, PRIOR TO DISPOSAL IN HAZARDOUS WASTE DRUM.  TRIED SEVERAL TIMES TO ACTIVATE.  GENERATOR WAS BEING REPLACED DUE TO TIME. MANUFACTURE DATE-9-89.LOT NO.1314.
